# SDR AALA20121107031

- Difficulty date: October 31, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,010 hours, 36,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES/GOUGES IN FUSELAGE SKIN BETWEEN LONGERONS 29 AND 28 RIGHT AT STATION 486.  BLENDED GOUGES AND INSTALLED INTERNAL DOUBLER PER SRM 53-04-02
